# SDR 96ZZZX79

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7598D
- Make and model: Cessna 172N
- Aircraft serial: 1727928
- System (JASC): 5711 · Wing Spar
- Part: Angle
- Part number: 052302012
- Condition: Corroded
- Location: Rt Spar Cap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPAR CAP ANGLE EXHIBITED SEVERE INNER CORROSION IN 2 LOCATIONS AND MODERATE INTERGRANULAR CORROSION IN SEVEREAL OTHER LOCATIONS.  CORROSION AFFECTED THE DOUBLER PLATE WHERE THE POINT OF CORROSION CONTACTED.
